MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys ft4 iii, elecsys ft4 iv and elecsys ft3 iii ver.2 results from one patient sample tested on the customer's cobas e 801 module with serial number (b)(6) and the investigation site's cobas e 801 module with serial number (b)(6).This mdr is for the ft3 iii v2 assay.Refer to: medwatch with a1 - patient identifier (b)(6) for the ft4 iv assay.Medwatch with a1 - patient identifier (b)(6) for the ft4 iii assay.The date the information was received was used as the date of the event.The initial results were reported outside of the laboratory.The physician requested that the sample be sent to the investigation site.The patient sample was then sent to the investigation site that uses a cobas e 801.It was also sent to an outsourced laboratory that uses a fujirebio lumipulse analyzer.Please refer to the attachment in the medwatch (b)(6) for the highlighted questionable results.
 
Additional Manufacturer Narrative
The ft3 iii v2 reagent lot number used at the customer site's e 801 was requested but not provided.The ft3 iii v2 reagent lot number used at the investigation site's e 801 is 669112 with an expiration date of 28-feb-2024.An interfering factor against the idiotype of the monoclonal antibody of the ft3iii assay was detected from a previous sample from this patient.The customer requested an analysis of the reported patient sample.The patient sample was requested for investigation.
 
Additional Manufacturer Narrative
The patient sample was received for investigation.The investigation obtained ft3 iii, ft4 iii, and ft4 iv assay results that were higher than the reference range.The patient sample was tested for interfering factors.The investigation detected an interfering factor against the ruthenium (ru) label of the ft4 iv and ft3 iii assays.Product labeling states "in rare cases, interference due to extremely high titers of antibodies toanalyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17356037
Report Number1823260-2023-02347
Device Sequence Number6016375
Product Code CDP
UDI-Device Identifier07613336171585
UDI-Public07613336171585
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT3 III
Device Catalogue Number09005803190
Device Lot NumberASKU, 669112
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown